Semi-prime Noetherian rings of injective dimension one

AW Chatters

Research output: Contribution to journalArticle (Academic Journal)peer-review

Abstract

Let R be a semi-prime Noetherian ring of injective dimension 1. Let P be a minimal prime ideal of R. In this paper it is shown that R/P need not have injective dimension 1. Necessary and sufficient conditions are given for R/P to have injective dimension 1.
Translated title of the contributionSemi-prime Noetherian rings of injective dimension one
Original languageEnglish
Pages (from-to)335 - 338 Part 2
Number of pages4
JournalGlasgow Mathematical Journal
Volume47
DOIs
Publication statusPublished - May 2005

Bibliographical note

Publisher: Cambridge Univ Press
Other identifier: IDS number 051YK

Fingerprint Dive into the research topics of 'Semi-prime Noetherian rings of injective dimension one'. Together they form a unique fingerprint.

Cite this